Title: On the exitation of leaky modes in cylindrical loops
Authors: Terradas, J ×
Andries, Jesse
Goossens, Marcel #
Issue Date: 2007
Publisher: Springer Netherlands
Series Title: Solar physics vol:246 pages:231-242
Article number: terradas2007soph
ISSN: 0038-0938
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science